Skip to Content

I am currenty on suboxone 2.0.5 mg on for a year withdraw... whats it like ?

Responses (1)

crazygurl 9 Jun 2010

I don't know what the question is here... how many mg's are you taking a day? 2? or .5 two times a day... I don't know what 2.0.5 means.

The higher the dose your on will make your withdrawal worse obviously. I would go down to a quarter of a 2mg pill and then stop from there...

I was on Subs for 2 1/2 years, took 1 8mg tab 5x a day. I have been off of subs 7 months now and it was no big deal for me to stop taking them. I was on pk's for 19 years before the suboxone and I could never quit cold turkey. I quit c turkey on the suboxone, it is not as bad as everyone says! Yes I was irritated and not feeling right, but it was nothing compared to withdrawls from p k's. I did it and I am clean and taking nothing now. It took a lot of will power and prayer along with my family leaving me alone until I was ready to deal with them, it can be done. If you are scared you shouldn't be, think of the alternative... never knowing if you are strong enough to beat you addiction or worse never living to tell your story.

Ryder1 11 Jun 2010

Hi crazygirl im trying to stop taking suboxone also im down to between .50 and .25 per day.If i miss a day wow i feel terrible.Im like everyone else i have a 6 day a week job ,and a family,and im the only one who knows im in the mess.Thanks alot

crazygurl 15 Jun 2010

Ok, thanks for clearing that up. I would go down to taking .25 a day for a week. Then .25 every other day for a week... then try to do 2 days in between dosing, and so on. If you can break the .25 down to .125 that would even be better. I was taking 4mgs a day and I stopped for 10 days, and it was difficult, but not impossible. I found that taking Neurontin helped my withdrawals alot (Neurontin is a medication for nerve pain, non-narcotic). The main objection would be for you to get down to where your taking SHAVINGS of a suboxone, then dose every other day, then every two days, three days, etc. Then when your down to dosing with a sliver of a pill every 3 days for a week or so stop. You shouldn't be feeling hardly any wd symptoms coming off such a small amount. Or like I said, talk to your doctor, and see what meds they may reccomend for you to take for a short while while detoxing.

cherylanne 18 Jun 2010

From Cheryl anne
big delay... new to this. Thanks alot taking to Doc GOD BLESS

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions